I started taking the recommended dosage of 6 and noticed an immediate lack of desire for alcohol -I am a severe alcoholic. However, I have had to stop taking it because of total numbness with intense pain in my feet, then my hands and intense pins and needles. It was unbearable. I find now if I try a lower dosage I get the same thing. Is there any antidote or remedy for this?
Hello michelle hartjes. I did my homework and well, the best I can say is, I've found nothing to be of help. Best advice might be to tell your doctor or ask your pharmacist to what they might beable to suggest. Either way, I hope that you get to feeling better as quick as possible. best to you.
- Campral Information for Consumers
- Campral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Campral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
Posted 15 Apr 2013 • 1 answer
Posted 16 May 2013 • 1 answer
Posted 27 Apr 2016 • 2 answers
Posted 4 Oct 2016 • 1 answer